# SDR FDEA201503150932

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AJC7405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXTERIOR FUSELAGE, STATION 1980 FILLET SUPPORT STRUCTURE AJC7405 HAS 1 INCH CRACK EMANATING THROUGH RIVET.  REPAIRED IAW SRM 53--00-00-2R.
